Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 202, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2019, 5:58 PM EDT for 4 counties in Georgia. It was in force for 47 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2019, 5:58 PM EDT (21:58 UTC)
- Expired
- Jun 24, 2019, 6:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, GA, Coweta County, GA, Douglas County, GA, Haralson County, GA
The radar
The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:06 PM EDT | TSTM WND DMG | 2 Wsw John Tanner State, GA | A TREE WAS REPORTED DOWN ON LOVVORN ROAD NEAR THE INTERSECTION OF BURWELL MT ZION ROAD. |
| Jun 24, 6:10 PM EDT | TSTM WND DMG | 3 Wsw Carrollton, GA | A TREE WAS REPORTED DOWN IN THE 100 BLOCK OF TYUS CARROLLTON ROAD. |
| Jun 24, 6:20 PM EDT | TSTM WND DMG | 2 Wsw John Tanner State, GA | A TREE WAS REPORTED DOWN ON LOVVORN ROAD NEAR THE INTERSECTION OF BURWELL MT ZION ROAD. |
| Jun 24, 6:23 PM EDT | TSTM WND DMG | 4 Se Abilene, GA | A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF HIGHWAY 166 AND HIGHWAY 61. |
| Jun 24, 6:25 PM EDT | TSTM WND DMG | 1 Nne Fairplay, GA | TREE REPORTED DOWN AT THE INTERSECTION OF BANKS MILL RD AND POST RD. |
| Jun 24, 6:29 PM EDT | TSTM WND DMG | 3 Wsw Carrollton, GA | A TREE WAS REPORTED DOWN IN THE 100 BLOCK OF TYUS CARROLLTON ROAD. |
| Jun 24, 6:36 PM EDT | TSTM WND DMG | 3 N Fairplay, GA | A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF POST ROAD AND JENKINS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
315
WUUS52 KFFC 242158
SVRFFC
GAC045-077-097-143-242245-
/O.NEW.KFFC.SV.W.0202.190624T2158Z-190624T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
558 PM EDT Mon Jun 24 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Haralson County in northwestern Georgia...
Carroll County in northwestern Georgia...
Southwestern Douglas County in north central Georgia...
Northwestern Coweta County in west central Georgia...
* Until 645 PM EDT.
* At 558 PM EDT, a severe thunderstorm was located near Bowdon, or 11
miles west of Carrollton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Carrollton, Villa Rica, Bremen, Temple, Bowdon, Mount Zion,
Whitesburg, Waco, Roopville, Plant Yates, Byers Crossroads, Bowdon
Junction, Hannah, Tyus, Seaton Lake, Fairplay, Clem, Abilene,
Winston and Lake Val-Do-Mar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3375 8481 3357 8482 3355 8483 3353 8482
3343 8483 3347 8530 3370 8534
TIME...MOT...LOC 2158Z 270DEG 24KT 3358 8528
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
410
WWUS52 KFFC 242228
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Mon Jun 24 2019
GAC143-242238-
/O.CAN.KFFC.SV.W.0202.000000T0000Z-190624T2245Z/
Haralson GA-
628 PM EDT Mon Jun 24 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HARALSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central, northwestern and west central Georgia.
LAT...LON 3369 8513 3369 8512 3372 8505 3373 8504
3375 8481 3357 8482 3355 8483 3353 8482
3343 8483 3347 8530 3362 8532
TIME...MOT...LOC 2228Z 270DEG 24KT 3358 8504
$$
GAC045-077-097-242245-
/O.CON.KFFC.SV.W.0202.000000T0000Z-190624T2245Z/
Carroll GA-Douglas GA-Coweta GA-
628 PM EDT Mon Jun 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR CARROLL...SOUTHWESTERN DOUGLAS AND NORTHWESTERN COWETA
COUNTIES...
At 628 PM EDT, a severe thunderstorm was located over Carrollton,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carrollton, Villa Rica, Temple, Bowdon, Mount Zion, Whitesburg,
Roopville, Plant Yates, Byers Crossroads, Bowdon Junction, Hannah,
Tyus, Seaton Lake, Fairplay, Clem, Abilene, Winston, Lake Val-Do-Mar,
John Tanner State Park and Lowell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3369 8513 3369 8512 3372 8505 3373 8504
3375 8481 3357 8482 3355 8483 3353 8482
3343 8483 3347 8530 3362 8532
TIME...MOT...LOC 2228Z 270DEG 24KT 3358 8504
HAIL...1.00IN
WIND...60MPH
$$947
WWUS52 KFFC 242239
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
639 PM EDT Mon Jun 24 2019
GAC045-077-097-242245-
/O.CON.KFFC.SV.W.0202.000000T0000Z-190624T2245Z/
Carroll GA-Douglas GA-Coweta GA-
639 PM EDT Mon Jun 24 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHEASTERN CARROLL...SOUTHWESTERN DOUGLAS AND NORTHWESTERN
COWETA COUNTIES...
At 639 PM EDT, a severe thunderstorm was located near Seaton Lake, or
7 miles east of Carrollton, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Carrollton, Villa Rica, Whitesburg, Roopville, Plant Yates, Byers
Crossroads, Hannah, Seaton Lake, Fairplay, Clem, Winston, Lowell and
Treasure Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3375 8481 3357 8482 3355 8483 3353 8482
3343 8483 3346 8514 3374 8490
TIME...MOT...LOC 2239Z 270DEG 24KT 3358 8495
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:21 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 24, 3:21 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 321 PM EDT Mon Jun 24 2019 .SHORT TERM /Tonight through Tuesday Night/... Main concern is yet another round of strong/severe convection. As mentioned earlier, timing a bit delayed from previous events last weekend due to some extensive high/mid clouds. Even within these thick high clouds, convection firing in far northern GA as of this writing and expected to increase along zone of leftover moisture from earlier MCS in MS/AL currently extending from north GA to central AL. CAPE currently already at 3500 J/kg with steep lapse rates over WC GA with 0-6km bulk shear weak but still around 15-20kts. Damaging wind again main threat in this pattern with heavy rain also a concern. The good news is once the storms diminish this evening, we should have a mostly sunny day Tuesday with only a small chance of SHRA/TSRA over far western areas in the afternoon. SNELSON .LONG TERM /Wednesday through Monday/... Extended period begins with a weak zonal flow in the mid levels across the southern portion of the US as we transition out of the active pattern that has dominated the region since late last week. Wednesday and Thursday appear to be the lowest pop days of the extended as come ridging tries to develop and dry air in the mid levels suppresses storm development. By Late Thursday into the weekend, easterly flow returns along with moisture increase which will coincide with increased afternoon convection back to near normal levels. The ECMWF is a little more aggressive with cutting off a weak upper low over the mid MS valley by Friday with only a weak reflection on the GFS. Regardless, with no real suppression mechanism going into the weekend, climo to slightly above climo afternoon and evening pops will be possible for the remainder of the extended. Stellman && .AVIATION... 18Z Update... VFR conditions but expect sct SHRA/TSRA after 19Z at most airports. Should dissipate after 00Z. W winds will gust to 22kt this afternoon with stronger gusts possible in TSRA, decreasing after 00Z. VFR conditions with no SHRA/TSRA expected Tuesday. //ATL Confidence...18Z Update... Medium confidence on TSRA timing. High confidence on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 70 90 68 91 / 50 10 5 10 Atlanta 71 88 70 89 / 50 10 5 20 Blairsville 64 82 60 84 / 40 10 5 20 Cartersville 68 89 66 89 / 40 10 5 20 Columbus 74 92 72 93 / 40 20 10 20 Gainesville 69 87 67 87 / 50 10 5 10 Macon 72 93 70 94 / 40 10 10 20 Rome 68 89 66 89 / 30 10 10 20 Peachtree City 70 90 68 90 / 50 20 5 20 Vidalia 75 94 72 95 / 20 10 5 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....30 AVIATION...SNELSON
Hazardous weather outlook, Jun 24, 5:04 AM EDT, 12 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 504 AM EDT Mon Jun 24 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 504 AM EDT Mon Jun 24 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous showers and thunderstorms are expected again today. A few strong to severe thunderstorms will be possible with the primary hazards being damaging wind gusts, large hail, locally heavy rainfall and frequent lightning strikes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated to scattered thunderstorms are expected across the area Tuesday through Sunday, primarily in the afternoon and evening hours. An isolated severe thunderstorm cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 24, 5:09 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
509 PM EDT Mon Jun 24 2019
GAZ020-021-242145-
Cherokee GA-Bartow GA-
509 PM EDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND BARTOW COUNTIES
UNTIL 545 PM EDT...
At 508 PM EDT...a strong thunderstorm was over Cassville, or near
Cartersville...moving east at 40 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Canton, Cartersville, Woodstock, Holly Springs, Euharlee, Emerson,
Ball Ground, White, Waleska, Kingston, Cassville, Buffington, Hickory
Flat, Union Hill, Lake Arrowhead, Red Top Mountain State Park, Little
River Landing, George Washington Carver St Pk, Lebanon and Pine Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3439 8442 3438 8442 3438 8440 3437 8440
3438 8439 3412 8437 3413 8451 3414 8494
3432 8495
TIME...MOT...LOC 2108Z 266DEG 36KT 3424 8484
WIND...40MPHLocal storm report, Jun 24, 5:12 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG 1 NW WORKMORE 31.94N 82.95W
06/22/2019 TELFAIR GA EMERGENCY MNGR
SEVERAL TREES WERE REPORTED DOWN NEAR WORKMORE MILAN
ROAD AND HIGHWAY 441.
&&
EVENT NUMBER FFC1900477
LREAVESSpecial weather statement, Jun 24, 5:31 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
531 PM EDT Mon Jun 24 2019
GAZ024-242200-
Banks GA-
531 PM EDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR BANKS COUNTY UNTIL 600 PM EDT...
At 531 PM EDT...a strong thunderstorm was near Homer...moving east at
25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Homer, Hollingsworth and Pinefield Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3448 8347 3446 8340 3442 8338 3432 8339
3430 8337 3430 8361 3442 8364 3442 8362
3444 8361 3445 8359 3449 8355 3449 8352
TIME...MOT...LOC 2131Z 265DEG 23KT 3438 8356
WIND...40MPHSpecial weather statement, Jun 24, 5:41 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
541 PM EDT Mon Jun 24 2019
GAZ030>032-041-042-242215-
Polk GA-Cobb GA-Haralson GA-Carroll GA-Paulding GA-
541 PM EDT Mon Jun 24 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN POLK...NORTHWESTERN
COBB...HARALSON...CARROLL AND PAULDING COUNTIES UNTIL 615 PM EDT...
At 541 PM EDT...a line of strong thunderstorms was along a line
extending from near Burnt Hickory Ridge to Chalafinnee...and moving
east at 50 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Marietta, Carrollton, Dallas, Buchanan, Kennesaw, Acworth, Villa
Rica, Powder Springs, Bremen, Temple, Rockmart, Hiram, Tallapoosa,
Bowdon, Mount Zion, Aragon, Waco, Braswell, Yorkville and Burnt
Hickory Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3408 8504 3407 8442 3378 8481 3378 8490
3372 8490 3351 8519 3352 8531 3387 8538
TIME...MOT...LOC 2141Z 257DEG 43KT 3404 8489 3356 8563
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 24, 5:46 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 2 SW MADISON 33.57N 83.49W
06/22/2019 MORGAN GA EMERGENCY MNGR
TREE REPORTED DOWN NEAR THE INTERSECTION OF HWY 83 AND
LIONS CLUB RD.
&&
EVENT NUMBER FFC1900478
KINGLocal storm report, Jun 24, 5:52 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG 2 SW MADISON 33.58N 83.49W
06/22/2019 MORGAN GA EMERGENCY MNGR
TREE REPORTED DOWN NEAR THE INTERSECTION OF HWY 83 AND
CONFEDERATE RD.
&&
EVENT NUMBER FFC1900479
KINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 4:04 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Jun 24, 4:29 PM EDT | Special Weather Statement | FFC | Floyd | 31 min |
| Jun 24, 4:37 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 23 min |
| Jun 24, 4:56 PM EDT | Special Weather Statement | FFC | Walker, Whitfield | 34 min |
| Jun 24, 5:02 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 43 min |
| Jun 24, 5:09 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 36 min |
| Jun 24, 5:31 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jun 24, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 25 min |
| Jun 24, 5:41 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 34 min |
| Jun 24, 6:04 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 26 min |
| Jun 24, 6:07 PM EDT | Special Weather Statement | FFC | Fannin, Union | 23 min |
| Jun 24, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Heard | 34 min |
| Jun 24, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton, Paulding | 30 min |
| Jun 24, 6:24 PM EDT | Special Weather Statement | FFC | Towns, Union | 36 min |
| Jun 24, 6:25 PM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 35 min |
| Jun 24, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Douglas, Fayette, Fulton | 25 min |
| Jun 24, 6:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 51 min |
| Jun 24, 6:44 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jun 24, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 1 more | 39 min |
| Jun 24, 7:02 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 43 min |
| Jun 24, 7:06 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 39 min |
| Jun 24, 7:10 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| Jun 24, 7:19 PM EDT | Special Weather Statement | FFC | Butts, Newton, Spalding | 26 min |
| Jun 24, 7:28 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Henry, Rockdale | 32 min |
| Jun 24, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Pike and 1 more | 27 min |
| Jun 24, 7:36 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Morgan, Oconee, Walton | 24 min |
| Jun 24, 7:48 PM EDT | Special Weather Statement | FFC | Butts, Harris, Jasper, Lamar, Meriwether, Pike | 27 min |
| Jun 24, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.